# SDR GTIA021078

- Difficulty date: August 13, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR OUTBOARD TRAILING EDGE DOUBLER BENT AND CRACKED.  REMOVED LEFT ELEVATOR OUTBOARD TRAILING EDGE DOUBLER.  FABRICATED LEFT ELEVATOR OUTBOARD TRAILING EDGE DOUBLER.  INSTALLED DOUBLER.  (M)
